Spectral geometry of semi-algebraic sets
Annales de l'institut Fourier (1992)
- Volume: 42, Issue: 1-2, page 249-274
- ISSN: 0373-0956
Access Full Article
topAbstract
topHow to cite
topReferences
top- [At] M. ATIYAH, Resolution of singularities and division of distributions, Comm. Pure Appl. Math., 23 (1970), 145-150. Zbl0188.19405MR41 #815
- [Ber] I. BERNSTEIN, Moduli over the ring of differential operators, Funct. Anal. and App.
- [BerGel] I. BERNSTEIN, S. GELFAND, Meromorphicity of the function pλ, Funct. Anal and Applic., (Russian), 3-1 (1969), 84-85.
- [Bj] J. BJÖRK, Rings of differential operators, North-Holland Publ. Co. Math. Libr., 21 (1979). Zbl0499.13009MR82g:32013
- [Che1] J. CHEEGER, A lower bound for the smallest eigenvalue of the Laplacian, Problem in Analysis, A symposium in honor of Bochner (1970), Princeton, pp 195-199. Zbl0212.44903MR53 #6645
- [Che2] J. CHEEGER, On the Hodge theory of Riemannian pseudomanifolds, Proc. Symp. Pure Math., AMS Providence R.I., XXXVI (1980), 91-146. Zbl0461.58002MR83a:58081
- [Che3] J. CHEEGER, Spectral geometry of singular Riemannian spaces, J. Diff. Geom., 18-4 (1983), 575-657. Zbl0529.58034MR85d:58083
- [Gro1] M. GROMOV, Paul Levy's isoperimetric inequality (1980) Preprint, IHES.
- [Gro2] M. GROMOV, Dimension, non-linear spectra and width, Springer Lecture Notes, 1317 (1988), 132-185. Zbl0664.41019MR90d:58022
- [Gro3] M. GROMOV, Entropy, homology and semialgebraic geometry (after Yomdin), Astérisque, Soc. Math. France, 145-146 (1987), 225-241. Zbl0611.58041MR89f:58082
- [Gro4] M. GROMOV, Curvature, diameter and Betti numbers, Comm. Math. Helv., 56 (1981), 179-195. Zbl0467.53021MR82k:53062
- [Kho] A.G. KHOVANSKII, Fewnomials, Translation of Math. Monographs, V. 88, AMS, 1991. Zbl0728.12002
- [Mil] J. MILNOR, On the Betti numbers of real varieties, Proc. Am. Math. Soc., 15 (1964), 275-280. Zbl0123.38302MR28 #4547
- [Tho] R. THOM, Sur l'homologie des variétés algébriques réelles. In Differential and Combinatorial Topology. A symposium in honor of M. Morse, Princeton University Press, 1965, pp. 252-265. Zbl0137.42503
- [Yom] Y. YOMDIN, Global bounds for the Betti numbers of regular fibers of differential mappings, Topology, 24-2 (1985), 145-152. Zbl0566.57014MR87a:58030